# SDR EIAA20111215261

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Engine: Pwa JT9D7J
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Pressure Switch
- Condition: Loose
- Location: Engine Oil Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 3 OIL QUANTITY INDICATOR DROPPED TO ZERO AT 7000, OIL PRESSURE FLUCTUATED +/- 10 PSI. ENGINE SHUTDOWN. PERFORMED ENGINE WINDMILLING INSPECTION IAW MM 72-00-00 PAGE 846. FOUND LOW OIL PRESSURE SWITCH LOOSE,  RETORQUED PER MM 79-33-01. OP'S AND LEAK CHECKED NORMAL, TROUBLE SHOT AND LEAK CHECKED NORMAL PER 71-00-00 AND 71-00-44.
